# SDR 95ZZZW421

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N448US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964981
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 670 - UNABLE TO PRESSURIZE AIRCRAFT AFTER TAKEOFF.  RIGHT PACK ON MEL AND LEFT PACK VERY WEAK.  FLIGHT RETURNED TO PIT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED RIGHT TURBO FAN VALVE AND FLOW CONTROL VALVE.  REFERENCE USAA950247.
